
Items where Author is "Narjigitov, Xusanbay"
![]() | Up a level |
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.
Article
Narjigitov, Xusanbay and amatov, Jo‘rabek Saydullayevich and Ummatqulov, Ilhomjon Ikromqul o‘g‘li (2025) TEKISLIKDA DINAMIK QIDIRISH MASALAS. JOURNAL OF THEORY, MATHEMATICS AND PHYSICS, 4 (02). pp. 30-33. ISSN 2181-4376
Narjigitov, Xusanbay and Mamatov, Jo‘rabek Saydullayevich and Ummatqulov, Ilhomjon Ikromqul o‘g‘li (2025) TEKISLIKDA DINAMIK QIDIRISH MASALASI. JOURNAL OF THEORY, MATHEMATICS AND PHYSICS, 4 (02). pp. 30-33. ISSN 2181-4376